-Despite mega doses of adrenal suppressants, I never got in balance because of a congested liver (CPU for vitamins and minerals) and insufficient magnesium. That's right, the 1:28 half in Texas was done in spite of Mag deficiency and malabsorption!
-Now that the liver has been cleansed, perhaps the pills are more effective now and thus, I overshot the balance point. Also, extra Mag aids in reducing excessive adrenal activity.
It is puzzling that my symptoms flipped so suddenly, Up until the middle of May, even in the days leading up to Nova Scotia, I absolutely needed the suppressant. Now, just a trace of it will cause significant abnormal soreness. My doctors says it's not unheard of for that sort of thing to happen because symptoms often do not appear until AFTER the imbalances have been there for weeks or more.
I have been forced off the Thym-Adren several times before but it was always due to either copper toxicity or some type of malabsorption. I don't believe either to be the case this time around because:
-another detox made no difference
-I have not touched anything with copper in more than 10 days
-I even had to take a break from Cal/Mag for a while because it too was slowing my adrenals
There are several changes going on that lead me to believe that this time is different:
-normally oily skin has become drier, a sign of lowered adrenal activity.
-appetite has diminished somewhat
-I CAN tolerate and benefit from the adrenal stimulator whereas in the past, I could not take either the suppressant or stimulator. That's where I was when I thought I was healed in 2012.
-My system has NOT demanded mega doses of the stimulator and don't think cutting the dose from 3 pills to 2 would make a huge difference.
If I run up to my capabilities, I will certainly be more admired in the running community but I've realized that seeking approval of others through running has been a false responsibility. Yes, I like my running friends but not many of them would still hang with me if I couldn't run anymore. Never again will I seek to "earn" friendships by running faster. I have not read or posted in running forums in more than a month.
Of course, it is possible that there is another explanation for my sudden flip in symptoms in which case, I am in trouble. I'll know within 2 weeks. If my theory is correct, I know for sure that balance is possible. I may have to flip flop a couple times but should no longer require mega doses and can certainly stabilize near the balance point.
Recently, I had an episode in which I could not even break 24 minutes for 5K (yes I was fresh) then I simply reduced my key pill from 4 down to 3 and Presto, I was back to sub-20 form the very next day. For the last time, I can deal with a little fatigue but not instability. If I'm so far out of whack that I'm losing 25% of my top speed, it's not just running that's affected. I'll be visibly sick, struggle at work and can be awfully moody. PLEASE NO MORE OF THAT!